MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CA 19-9 IMMUNOASSAY; TEST, CARBOHYDRATE ANTIGEN (CA19-9)

ROCHE DIAGNOSTICS ELECSYS CA 19-9 IMMUNOASSAY; TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Catalog Number 11776193122
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys ca 19-9 results from one patient sample tested on the cobas e 602 module and cobas e 801 analyzer on (b)(6) 2025: the initial result from the e 602 module is 120 u/ml.The repeat result from the e 602 module with the patient sample at 1:5 dilution was 126.3 u/ml.The repeat result from the e 602 module with the patient sample at 1:10 dilution was 127.8 u/ml.The repeat result from the e 801 analyzer was 75.1 u/ml.The reporter suspected an interferent in the patient sample and performed a polyethylene glycol (peg) treatment test.On (b)(6) 2025: the result of the peg test from the e 602 module was 1.40 u/ml, with a recovery rate of 40%.The reporter stated that this result confirmed an interferent in the patient sample.The result of the parallel test from the module was 121.0 u/ml.The repeat result from a competitor analyzer was 5.19 u/ml.
 
Additional Manufacturer Narrative
The cobas e 602 module serial number is (b)(6).The cobas e 801 serial number was not provided.The patient sample is insufficient for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation included a review of the calibration report, qc data, and alarm trace: the last calibration was on (b)(6) 2025.The qc results were within the specified ranges.The alarm trace did not indicate any issues.A general reagent-related issue can be excluded.Based on the polyethylene glycol (peg) treatment test performed by the customer, the investigation determined that the event was consistent with an interferent in the patient sample.The investigation did not identify a product problem.

Brand Name
ELECSYS CA 19-9 IMMUNOASSAY
Common Device Name
TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22574511
Report Number1823260-2025-02238
Device Sequence Number21200771
Product Code NIG
UDI-Device Identifier04015630904297
UDI-Public04015630904297
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number11776193122
Device Lot Number78239105
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown